| Model Number |
CD3211-36Q |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
A decrease in the device battery longevity was reported and possible premature battery depletion was suspected.The device was explanted and replaced to resolve the event.The patient was stable and will continue to be monitored.